RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Orlov, Oleg Pavlovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:80
Abstract pages:446
Full texts:14
References:46
E-mail:

http://www.mathnet.ru/eng/person113709
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. O. P. Orlov, “Limit distributions of the maximum distance to the nearest neighbor”, Diskr. Mat., 30:3 (2018),  88–98  mathnet  elib
2017
2. A. M. Zubkov, O. P. Orlov, “Limit distributions of extremal distances to the nearest neighbor”, Diskr. Mat., 29:2 (2017),  3–17  mathnet  elib; Discrete Math. Appl., 28:3 (2018), 189–199  isi  scopus
2015
3. O. P. Orlov, N. Yu. Pasynkov, “The distributions of interrecord fillings”, Diskr. Mat., 27:3 (2015),  56–73  mathnet  mathscinet  elib; Discrete Math. Appl., 26:4 (2016), 213–226  isi  scopus

Presentations in Math-Net.Ru
1. Limit distributions of extreme distances to the nearest neighbor
A. M. Zubkov, O. P. Orlov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019